Definability and definable groups in simple theories

Journal of Symbolic Logic 63 (3):788-796 (1998)
Abstract
We continue the study of simple theories begun in [3] and [5]. We first find the right analogue of definability of types. We then develop the theory of generic types and stabilizers for groups definable in simple theories. The general ideology is that the role of formulas (or definability) in stable theories is replaced by partial types (or ∞-definability) in simple theories
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586712
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,727
Through your library
References found in this work BETA
Simple Unstable Theories.Saharon Shelah - 1980 - Annals of Mathematical Logic 19 (3):177-203.

Add more references

Citations of this work BETA
Pseudofinite Structures and Simplicity.Darío García, Dugald Macpherson & Charles Steinhorn - 2015 - Journal of Mathematical Logic 15 (1):1550002.

Add more citations

Similar books and articles
Definability in Low Simple Theories.Ziv Shami - 2000 - Journal of Symbolic Logic 65 (4):1481-1490.
On the Type-Definability of the Binding Group in Simple Theories.Bradd Hart & Ziv Shami - 2005 - Journal of Symbolic Logic 70 (2):379 - 388.
A Note on Definability in Equational Logic.George Weaver - 1994 - History and Philosophy of Logic 15 (2):189-199.
Definability of Types, and Pairs of o-Minimal Structures.Anand Pillay - 1994 - Journal of Symbolic Logic 59 (4):1400-1409.
Relative Truth Definability of Axiomatic Truth Theories.Kentaro Fujimoto - 2010 - Bulletin of Symbolic Logic 16 (3):305-344.
On Countable Simple Unidimensional Theories.Anand Pillay - 2003 - Journal of Symbolic Logic 68 (4):1377-1384.
Definability in Number Fields.S. P. Tung - 1987 - Journal of Symbolic Logic 52 (1):152-155.
Added to PP index
2009-01-28

Total downloads
6 ( #574,175 of 2,197,331 )

Recent downloads (6 months)
1 ( #299,047 of 2,197,331 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature